# SDR 95ZZZM490

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166GL
- Make and model: Beech 1900C
- Aircraft serial: UC166
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESC - DURING INSPECTION OF AREA 'A' AS REQUIRED BY AD 95-02-18, THE RIGHT TRUSS WAS FOUND CRACKED.  THE .5 INCH CRACK WAS CENTERED AT THE OIL PLUG ON THE UPPER LEFT FORWARD LEG.  A WELD REPAIR WAS ACCOMPLISHED IAW BEECH REPAIR KIT NR 129-9006-1 REPAIR NR 2.
